# SDR JIKA2015061001

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N1924T
- Make and model: Beech 99A
- Aircraft serial: U115
- Aircraft time: 37,078 hours, 54,317 cycles
- System (JASC): 2420 · AC Generation System
- Part: Diode
- Part number: 1N0007
- Condition: Defective
- Location: Cockpit
- Part time: 37,078 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED THE LT GEN ANNUNCIATOR ILLUMINATED, PILOT TRIED TO RESET GEN TWO TIMES WITH NO EFFECT.   DECIDED TO RETURN AFTER VECTORING BACK PILOT NOTICED A BURNING SMELL.  TURNED OFF THE LT GEN SWITCH & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEAL DEFECTIVE DIODE PN 1N0007 ON LT OVER VOLTAGE RELAY & LT GEN CONTROL FUSE PN AGC15.  REPLACED DEFECTIVE PARTS & PERFORMED LT GEN OPERATIONAL CHECK.  ALL CHECKS WERE NORMAL.
